Jump to content

Photo
- - - - -

Neck Acne

neck acne cyst

2 replies to this topic

#1 mario90

mario90

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Gallery Images: 8
    Likes: 1
About Me
  • Gender:Male
  • Location:Croatia, Zagreb
  • Joined: 07-April 12

Posted 22 May 2013 - 10:34 AM

So, I started my 3rd treatment with roaccutane about 10 days ago, now I have a big cyst, or nodule, honestly I don't know what it is. I know that roaccutane can be the cause of stronger acne in the first month or two, but this is the first time something this big popped.

I did have similar acne on my chest and back before, in the days when my skin was the worst, but this one bothers me quite bit. I have trouble moving my neck, kinda feels like my whole neck is stiff as rock.

I've been told that no topical can help against ones like those, in my experience that i agree with that. Maybe you could give me an advice what I could do to shrink the swelling.

Attached Thumbnails

  • Fotografija095.jpg


#2 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 524
    Gallery Images: 6
    Blog Entries: 6
    Likes: 99
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 22 May 2013 - 02:50 PM

3rd treatment of accutane? If that's not curing your acne then you may want to look for other causes of your acne... Looks painful, can your doctor give you a cortisone shot into it to reduce the inflammation? Topicals don't work well against nodular acne so I would ice it to try to reduce the swelling if your doctor won't give a shot.



#3 mario90

mario90

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Gallery Images: 8
    Likes: 1
About Me
  • Gender:Male
  • Location:Croatia, Zagreb
  • Joined: 07-April 12

Posted 24 May 2013 - 01:09 PM

3rd treatment of accutane? If that's not curing your acne then you may want to look for other causes of your acne... Looks painful, can your doctor give you a cortisone shot into it to reduce the inflammation? Topicals don't work well against nodular acne so I would ice it to try to reduce the swelling if your doctor won't give a shot.

In the past 7 years I've pretty much exhausted every other option. The only thing that seems to work, although barely, is accutane. My skin has become much better than what it was a couple years back. These days I get 2-3 nodular acne per week, as opposed to getting 2-3 daily.

 

I did put some ice on that swelling and it did get a little better. It's not as hard as it was before, it has softened quite a bit. Now I'm hoping the antibiotics will do their job and make it subside completely





Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users